Items where Author is "Alonso Gómez, Ángel José"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Alonso Gómez, Ángel José (2019). An Inequality for Algebroid Functions and Some Applications. "Complex Analysis and Operator Theory", v. 13 (n. 4); pp. 1583-1593. ISSN 1661-8262. https://doi.org/10.1007/s11785-017-0748-3.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM